# SDR GTIA2025122639227

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 52,042 hours, 24,064 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLE ON CUT-OUT FUEL TANK BTW RIB14 TO RIB15 ON RH WING.  PERFORMED REPAIR BUSHING LOC BTW RIB 14 TO RIB 15 ON RH WING, THIS REPAIR IS CATEGORY B IAW SRM 57-21-11-300-002 AND INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 18500 FC/ 37000 FH.
